No CrossRef data available.
Article contents
Constructible lattices
Published online by Cambridge University Press: 09 April 2009
Extract
Core share and HTML view are not available for this content. However, as you have access to this content, a full PDF is available via the ‘Save PDF’ action button.
This paper is a continuation of [2] and will use the terminology and notation introduced therein. Basically, we seek to investigate the structure of indexed lattices in which the set of lengths of the minimal indexing chains is bounded.
- Type
- Research Article
- Information
- Journal of the Australian Mathematical Society , Volume 14 , Issue 3 , November 1972 , pp. 311 - 316
- Copyright
- Copyright © Australian Mathematical Society 1972
References
[1]Birkhoff, G., Lattice theory (Amer. Math. Colloq. Publ. XXV, 3rd Edition, Providence, R.I., 1967).Google Scholar
[2]Janowitz, M. F., ‘The near center of an orthomodular lattice’, J. Austral. Math. Soc. 14 (1972), 20–29.CrossRefGoogle Scholar
[3]Janowitz, M. F., ‘A note on normal ideals’, J. Sci. Hiroshima Univ. Ser. A-I 30 (1966), 1–9.Google Scholar
[4]MacLaren, M. D., ‘Atomic orthocomplemented lattices’, Pacific J. Math. 14 (1964), 597–612.CrossRefGoogle Scholar